# SDR HALA2017013100019

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 29,722 hours, 4,935 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT BTW 7000' & 4000' FUMES WERE SMELT IN CABIN & COCKPIT ODOR WAS DESCRIBED AS OILY SOCK SMELL.  ACCOMPLISHED GROUND ENGINE RUN NR 1 ENGINE, SHUTDOWN THEN RAN NR 2 ENGINE WITH PACKS ON ENGINE BLEED ONLY, NO ODOR OR SMELL IN COCKPIT OR CABIN NOTED, OK FOR SERVICE 1 OTHER ODOR REPORT IN 30 DAYS. NO SMELLS REPORTED ON RETURN TO LAX (SAME CABIN CREW, DIFFERENT FLIGHT CREW).
